Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 26, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Aug 19, 2012, 10:25 AM CDT for Bexar County, Texas. It took effect at Aug 19, 2012, 12:16 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 19, 2012, 10:25 AM CDT (15:25 UTC)
- In effect from
- Aug 19, 2012, 12:16 PM CDT
- Expired
- Aug 19, 2012, 11:34 AM CDT
- In force
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 16.95 ft at Aug 19, 2012, 10:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
313
WGUS84 KEWX 191525
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 AM CDT SUN AUG 19 2012
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC029-200925-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/LKST2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT SUN AUG 19 2012
FORECAST INFORMATION FOR
LEON CREEK AT LEON CK IH-35.
* AT 9:45 AM SUNDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 13.6 FEET THIS MORNING AND IS
FALLING.
$$
TXC029-200925-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/SAAT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1025 AM CDT SUN AUG 19 2012
FORECAST INFORMATION FOR
MEDINA RIVER AT US 281 SOUTH.
* AT 10:06 AM SUNDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 19.1 FEET BY
LATE THIS MORNING. THE RIVER WILL BEGAN TO FALL DURING THE AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE
FLOOR.
$$
TXC029-200627-
/O.NEW.KEWX.FL.W.0026.120819T1716Z-120820T0627Z/
/SACT2.1.ER.120819T1716Z.120819T1800Z.120819T1827Z.NO/
1025 AM CDT SUN AUG 19 2012
* AT 9:15 AM SUNDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR THE FLOOD STAGE BY LATE THIS MORNING
AND CONTINUE TO RISE TO NEAR 18.3 FEET BY EARLY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND
SECONDARY ROADS AND LOW BRIDGES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
SAN ANTONIO RIVER
LEON CK IH-35 13 15 12.1 SUN 10 AM 3.6 1.7 1.5 1.5 1.5
US 281 SOUTH 16 20 18.2 SUN 10 AM 7.5 3.6 3.1 3.1 3.1
SALADO CREEK AT 15 18 16.9 SUN 09 AM 7.6 6.0 6.0 6.0 6.0
$$2 follow-up statements
063
WGUS84 KEWX 191554 CCA
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 AM CDT SUN AUG 19 2012
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC029-200925-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/LKST2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1054 AM CDT SUN AUG 19 2012
FORECAST INFORMATION FOR
LEON CREEK AT LEON CK IH-35.
* AT 9:45 AM SUNDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 13.6 FEET THIS MORNING AND IS
FALLING.
$$
TXC029-200925-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/SAAT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1054 AM CDT SUN AUG 19 2012
FORECAST INFORMATION FOR
MEDINA RIVER AT US 281 SOUTH.
* AT 10:06 AM SUNDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 19.1 FEET BY
LATE THIS MORNING. THE RIVER WILL BEGAN TO FALL DURING THE AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE
FLOOR.
$$
TXC029-200627-
/O.NEW.KEWX.FL.W.0026.120819T1716Z-120820T0627Z/
/SACT2.1.ER.120819T1716Z.120819T1800Z.120819T1827Z.NO/
1054 AM CDT SUN AUG 19 2012
FORECAST INFORMATION FOR
SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT 9:15 AM SUNDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR THE FLOOD STAGE BY LATE THIS MORNING
AND CONTINUE TO RISE TO NEAR 18.3 FEET BY EARLY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND
SECONDARY ROADS AND LOW BRIDGES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
SAN ANTONIO RIVER
LEON CK IH-35 13 15 12.1 SUN 10 AM 3.6 1.7 1.5 1.5 1.5
US 281 SOUTH 16 20 18.2 SUN 10 AM 7.5 3.6 3.1 3.1 3.1
SALADO CREEK AT 15 18 16.9 SUN 09 AM 7.6 6.0 6.0 6.0 6.0
$$072
WGUS84 KEWX 191634
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 AM CDT SUN AUG 19 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
SALADO CREEK AT SALADO CREEK AT LOOP 13 AFFECTING BEXAR COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SAN ANTONIO RIVER NEAR ELMENDORF AFFECTING BEXAR AND WILSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC029-191704-
/O.CAN.KEWX.FL.W.0026.000000T0000Z-120820T0627Z/
/SACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1134 AM CDT SUN AUG 19 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT 11:15 AM SUNDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.0 FEET. THE RIVER WILL
FALL TO 7.7 FEET BY MONDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND
SECONDARY ROADS AND LOW BRIDGES.
$$
TXC029-493-201034-
/O.EXT.KEWX.FL.W.0027.000000T0000Z-120820T1919Z/
/ELMT2.1.ER.120819T1521Z.120820T0000Z.120820T0719Z.NO/
1134 AM CDT SUN AUG 19 2012
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT 10:30 AM SUNDAY THE STAGE WAS 35.4 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 37.6 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 35.0 FEET...MINOR LOWLAND FLOODING INUNDATES CROP AND PASTURELAND
BELOW SAN ANTONIO TO BELOW FLORESVILLE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
SAN ANTONIO RIVER
SALADO CREEK AT 15 18 16.2 SUN 11 AM 7.7 6.0 6.0 6.0 6.0
ELMENDORF 33 35 35.4 SUN 10 AM 31.8 12.1 10.8 10.7 10.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 19, 7:04 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Aug 19, 7:04 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 704 AM CDT SUN AUG 19 2012 .AVIATION... /12Z TAFS/ OVERNIGHT CONVECTION IS COMING TO AN END ACROSS AREA TERMINALS AT LEAST FOR NOW. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND EVENING AS A COOL FRONT PUSHES ACROSS SOUTH CENTRAL TEXAS. EXPECT MVFR CONDITIONS ALONG THE I-35 SITES AND KDRT THIS AFTERNOON AND EVENING AS STORMS MOVE OVER OR NEARBY AREA AIRPORTS. PATCHY FOG IS POSSIBLE MONDAY MORNING ACROSS ALL LOCAL SITES WITH A SMALL WINDOW OF MVFR CONDITIONS DUE TO WET GROUNDS AND COOL OVERNIGHT TEMPS...OTHERWISE...VFR CONDITIONS ARE EXPECTED ON MONDAY. && .PREV DISCUSSION... /ISSUED 353 AM CDT SUN AUG 19 2012/ DISCUSSION... EXPECT THE ONGOING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE OVER SOUTH CENTRAL TEXAS UNTIL SUNRISE AND THEN TAPER OFF BY MID MORNING. THEN HI-RES MODELS SHOW REDEVELOPMENT OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AS A WEAK COLD FRONT MOVES ACROSS SOUTH CENTRAL TEXAS. THE RAINS END DURING THE OVERNIGHT HOURS AS A DRIER AIRMASS MOVES INTO OUR AREA IN THE WAKE OF THE FRONTAL PASSAGE. FOR MUCH OF THE UPCOMING WEEK...POPS NOT EXPECTED AS A MID LEVEL RIDGE AND A DRIER AIRMASS PREVAIL. THEN THURSDAY INTO FRIDAY...A STRONGER SOUTHERLY LOWER LEVEL FLOW RETURNS DEEPER MOISTURE LEADING TO SLIGHT CHANCE POPS ACROSS EASTERN AREAS DURING THE DAYTIME HOURS. LOW TEMPERATURES WILL START SLIGHTLY BELOW AVERAGE AND WARM TO NEAR OR SLIGHTLY ABOVE AVERAGE. HIGH TEMPERATURES WILL START NEAR AVERAGE AND WARM TO SLIGHTLY ABOVE AVERAGE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 72 95 70 96 / 30 20 - - - AUSTIN BERGSTROM INTL AIRPORT 91 71 95 67 95 / 30 20 - - - NEW BRAUNFELS MUNI AIRPORT 89 70 95 67 96 / 30 20 - - - BURNET MUNI AIRPORT 90 70 95 67 92 / 30 20 - - - DEL RIO INTL AIRPORT 97 76 99 75 99 / 30 20 - - - GEORGETOWN MUNI AIRPORT 90 70 92 67 92 / 30 20 - - - HONDO MUNI AIRPORT 92 70 96 67 97 / 30 20 - - - SAN MARCOS MUNI AIRPORT 91 72 95 67 97 / 30 20 - - - LA GRANGE - FAYETTE REGIONAL 92 73 94 69 94 / 30 20 - - - SAN ANTONIO INTL AIRPORT 90 74 96 71 97 / 30 20 - - - STINSON MUNI AIRPORT 91 73 97 69 97 / 30 20 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Aug 19, 7:01 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 701 AM CDT SUN AUG 19 2012 TXZ171>173-183>194-202>209-217>225-228-201215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 701 AM CDT SUN AUG 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTH CENTRAL TEXAS TODAY INTO THIS EVENING. THE MAIN THREAT WILL BE LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ALONG THE RIO GRANDE TUESDAY AFTERNOON INTO EARLY EVENING. RELATIVE HUMIDITIES WILL FALL INTO THE 20S PERCENT WITH SOUTHEAST WINDS OF 10 TO 15 MPH. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 19, 7:05 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
705 AM CDT SUN AUG 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 5 E HONDO 29.36N 99.08W
08/19/2012 MEDINA TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED THROUGH-OUT THE COUNTY...
INCLUDING CR471 AND CR741.
&&
EVENT NUMBER EWX1200455
PMLocal storm report, Aug 19, 7:32 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 AM CDT SUN AUG 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 3 NW SAN ANTONIO 29.49N 98.54W
08/19/2012 BEXAR TX DEPT OF HIGHWAYS
THERE IS HIGH WATER ON THE LOWER LEVELS OF IH35
AFFECTING BOTH THE NORTHBOUND AND SOUTHBOUND LANES NEAR
PRESA AVENUE.
&&
EVENT NUMBER EWX1200456
PMLocal storm report, Aug 19, 8:10 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 AM CDT SUN AUG 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN 5 S GEORGETOWN 30.58N 97.69W
08/18/2012 M4.40 INCH WILLIAMSON TX AMATEUR RADIO
24 HOUR RAINFALL TOTAL.
&&
EVENT NUMBER EWX1200457
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:18 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 2 hr |
| Aug 18, 10:01 PM CDT | Areal Flood Advisory | EWX | Williamson | 119 min |
| Aug 18, 10:14 PM CDT | Areal Flood Advisory | EWX | Bexar | 106 min |
| Aug 18, 10:28 PM CDT | Areal Flood Advisory | EWX | Travis | 2 hr |
| Aug 18, 10:45 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 105 min |
| Aug 18, 11:32 PM CDT | Flash Flood Warning | EWX | Bexar | 118 min |
| Aug 18, 11:40 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 110 min |
| Aug 18, 11:50 PM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 2 hr |
| Aug 19, 12:26 AM CDT | Areal Flood Advisory | EWX | Gillespie | 2 hr |
| Aug 19, 12:50 AM CDT | Areal Flood Advisory | EWX | Bandera, Frio, Medina, Uvalde, Zavala | 100 min |
| Aug 19, 1:16 AM CDT | Areal Flood Advisory | EWX | Fayette | 104 min |
| Aug 19, 1:30 AM CDT | Areal Flood Advisory | EWX | Bexar, Kendall | 2 hr |
| Aug 19, 2:00 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Aug 19, 2:56 AM CDT | Flash Flood Warning | EWX | Medina | 3 hr |
| Aug 19, 4:00 AM CDT | Areal Flood Advisory | EWX | Atascosa | 2 hr |
| Aug 19, 4:54 AM CDT | Areal Flood Advisory | EWX | Wilson | 2 hr |
| Aug 19, 5:12 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Aug 19, 5:40 AM CDT | Areal Flood Advisory | EWX | Zavala | 110 min |
| Aug 19, 8:33 AM CDT | Areal Flood Advisory | EWX | Bexar | 117 min |
| Aug 19, 11:05 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 22 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.